2 doctors weighed in:

I have numbness on my lower back and abdomen and my skin is crawling. Im on adderall, (dextroamphetamine and racemic amphetamine) could that be causing these sensations?

2 doctors weighed in
Dr. David Lipkin
Internal Medicine
1 doctor agrees

In brief: Not usually

Numbness and skin crawling sensations are not likely to be caused by Adderall (dextroamphetamine and racemic amphetamine) and aren't listed as a side effect.
But that doesn't mean this side effect is impossible. Adderall (dextroamphetamine and racemic amphetamine) can increase anxiety in some patients which could result in abnormal skin sensations. More often than not, "skin crawling" sensation is anxiety/stress related. The same for the numbness in abdomen and back. Call your Dr.

In brief: Not usually

Numbness and skin crawling sensations are not likely to be caused by Adderall (dextroamphetamine and racemic amphetamine) and aren't listed as a side effect.
But that doesn't mean this side effect is impossible. Adderall (dextroamphetamine and racemic amphetamine) can increase anxiety in some patients which could result in abnormal skin sensations. More often than not, "skin crawling" sensation is anxiety/stress related. The same for the numbness in abdomen and back. Call your Dr.
Dr. David Lipkin
Dr. David Lipkin
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors